Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Penis becomes soft. Taking penegra and orgasm is delayed. Should I continue penegra?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6420 Questions
Question
hi doctor, I am 29 years old got married a month back. I faced the following problems while having sex. First 2 days.. Penis becomes soft as soon as she touches or when I tried to enter in her Then I went to doctor for advice, he advised me to use penegra but by using penegra orgasm is being delayed and it is not completed without self masturbation please advice me whether is it ok to use Penegra, if not how can come out of ED.
Posted Thu, 21 Nov 2013 in Men's Health
 
 
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: It may be due to psychological causes. Detailed Answer: Hello Thanks for writing to XXXXXXX You are only 29 years old and your age doesn't support erectile dysfunction. You are married just one month ago and very few people are able to penetrate in first attempt.It takes multiple attempts in maximum cases.It is due to fear of pain in female partner and performance anxiety in males.Pain apprehension in females lead to spasm of muscles and penetration is difficult.So,you should give time and attempt regularly by gaining confidence of your partner. By long foreplay and proper counselling of your partner about pain,penetration is possible. It is true that obesity,alcohol consumption,heart problems etc are causative agents of erectile dysfunction besides psychological causes. You may need to check various physical illnesses that may cause erectile dysfunction. You may need investigations like routine hemogram,RBS,Lipid profile,doppler of penile vessels. Medicines should be started after screening of all conditions. If there is any physical illness then it should be treated first. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Penis becomes soft. Taking penegra and orgasm is delayed. Should I continue penegra? 13 minutes later
Thanks XXXXXXX appreciate it. I dont have smoking or alcoholic habits and I never participated in sex before. My wife is the first. without penegra I may face penis flaccid and with penegra I may face delayed orgasm until self masturbation. What is your suggestion to us to lead happy sex relationship. Thanks in advance..
 
 
Answered by Dr. Indu Kumar 15 hours later
Brief Answer: You may require dose adjustment Detailed Answer: Hello Thanks for writing back. One possibility is that Penegra acts on the part of the brain that controls ejaculation. This function involves the chemical nitric oxide. Too much nitric oxide inhibits ejaculation. Viagra increases the amount of nitric oxide in the body, which is how it helps men get erections. Another possibility could be a decrease of sensitivity in the head of the penis. I suggest you consult a psychiatrist/ sex therapist who may like you to get Penile Doppler and further suggest dose adjustment of Penegra. I hope your partner understands your problem completely and would suggest that both of you consult your doctor together for better communication strategies during sex. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor